8 results for “L.S. Luboobi”
Set a search alertResearch ArticleOpen accessIn the author namesMathematical Model Mathematical Models for the Dynamics of Tuberculosis in Density-dependent Populations: The Case of Internally Displaced Peoples' Camps (IDPCs) in UgandaA. Ssematimba, J. Y.T. Mugisha, L.S. LuboobiJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,891 accessesView PDFCite
Research ArticleOpen accessIn the author namesModeling Traffic Flow and Management at Un-signalized, Signalized and Roundabout Road IntersectionsR. Kakooza, L.S. Luboobi, J.Y.T. MugishaJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,611 accessesView PDFCite
Research ArticleOpen accessIn the author namesAn HIV/AIDS Model with Variable Force of Infection and its Application to the Epidemic in UgandaFlugentius Baryarama, Joseph Y.T. Mugisha, Livingstone S. LuboobiAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,964 accessesView PDFCite
Research ArticleOpen accessIn the author namesDynamics of Infected Snails and Mated Schistosoma Worms within the Human HostG. Besigye-Bafaki, L. S. LuboobiJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,237 accessesView PDFCite
Research ArticleOpen accessIn the author namesPeriodicity of the HIV/AIDS Epidemic in a Mathematical Model that Incorporates ComplacencyFlugentius Baryarama, Livingstone S. Luboobi, Joseph Y.T. MugishaAmerican Journal of Infectious Diseases, Vol. 1, Issue 1 · 31 Mar 2005 · 6,631 accessesView PDFCite